# SDR ASAA2019013028064

- Difficulty date: January 30, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500G-500H AT S26L INTERCOSTAL UNDER FLOOR TRANSITION PANEL CRACKED IN RADIUS AT RIVET. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AND NEW CLIP IAW SRM 51-40-02 AND DWG 143A7505 REV-.
